University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Bruin, H"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 17.

Bruin, H and Todd, M (2011) Equilibrium States for Interval Maps: Potentials with sup phi - inf phi < h(top)(f) (vol 283, pg 579, 2008) COMMUNICATIONS IN MATHEMATICAL PHYSICS, 304 (2). 583 - 584. ISSN 0010-3616

Barge, M, Bruin, H, Jones, L and Sadun, L (2011) Homological Pisot substitutions and exact regularity Israel Journal of Mathematics. 1 - 20. ISSN 0021-2172

Bruin, H (2011) (Non)invertibility of fibonacci-like unimodal maps restricted to their critical omega-limit sets Topology Proceedings, 37. 459 - 480. ISSN 0146-4124

Bruin, H and Jimenez Lopez, V (2010) On the Lebesgue Measure of Li-Yorke Pairs for Interval Maps COMMUNICATIONS IN MATHEMATICAL PHYSICS, 299 (2). 523 - 560. ISSN 0010-3616

Bruin, H, Nicol, M and Terhesiu, D (2009) ON YOUNG TOWERS ASSOCIATED WITH INFINITE MEASURE PRESERVING TRANSFORMATIONS STOCHASTICS AND DYNAMICS, 9 (4). 635 - 655. ISSN 0219-4937

Bruin, H and Todd, M (2009) RETURN TIME STATISTICS OF INVARIANT MEASURES FOR INTERVAL MAPS WITH POSITIVE LYAPUNOV EXPONENT STOCH DYNAM, 9 (1). 81 - 100. ISSN 0219-4937

Bruin, H and Deane, JHB (2009) PIECEWISE CONTRACTIONS ARE ASYMPTOTICALLY PERIODIC P AM MATH SOC, 137 (4). 1389 - 1395. ISSN 0002-9939

Bruin, H and Hawkins, J (2009) Rigidity of smooth one-sided Bernoulli endomorphisms New York Journal of Mathematics, 15. 451 - 483. ISSN 1076-9803

Bruin, H and Schleicher, D (2008) Admissibility of kneading sequences and structure of Hubbard trees for quadratic polynomials JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 78. 502 - 522. ISSN 0024-6107

Bruin, H, Rivera-Letelier, J, Shen, W and van Strien, S (2008) Large derivatives, backward contraction and invariant densities for interval maps INVENTIONES MATHEMATICAE, 172 (3). 509 - 533. ISSN 0020-9910

Bruin, H and Todd, M (2007) Markov extensions and lifting measures for complex polynomials ERGODIC THEORY AND DYNAMICAL SYSTEMS, 27. 743 - 768. ISSN 0143-3857

Bruin, H, Demers, M and Melbourne, I (2007) Existence and convergence properties of physical measures for certain dynamical systems with holes Ergodic Theory and Dynamical Systems, 30 (3). 687 - 728. ISSN 0143-3857 (Unpublished)

Bruin, H (2007) Renormalization in a class of interval translation maps of d branches DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, 22 (1). 11 - 24.

Bruin, H and Todd, M (2006) Complex maps without invariant densities NONLINEARITY, 19 (12). 2929 - 2945. ISSN 0951-7715

Bruin, H, Shen, WX and Van Strien, S (2006) Existence of unique SRB-measures is typical for real unicritical polynomial families ANN SCI ECOLE NORM S, 39 (3). 381 - 414. ISSN 0012-9593

Bruin, H, Holland, M and Nicol, M (2005) Livsic Regularity for Markov Systems Ergodic Theory and Dynamical Systems, 25 (06). ISSN 0143-3857

Bruin, H, Holland, M and Melbourne, I (2005) Subexponential Decay of Correlations for Compact Group Extensions of Non-Uniformly Expanding Systems Ergodic Theory and Dynamical Systems, 25 (06). ISSN 0143-3857

This list was generated on Thu Oct 23 11:07:50 2014 IST.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800